# SDR EBVR20141107001

- Difficulty date: November 7, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N694QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605194
- Aircraft time: 11,140 hours, 8,848 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: 663110215
- Condition: Cracked
- Location: Horiz Stab
- Part time: 11,140 hours, 8,848 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE ARE FINDING MORE OF THESE PIVOT FITTING ASSEMBLY HAVING CRACKS PN 6631102-15 & T CLIP PN 6631202-7 HAVING LOOSE HARDWARE.
